# SDR AALA20120827011

- Difficulty date: August 27, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 60,030 hours, 37,399 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Condition: Broken
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED LEFT BRAKE SYSTEM FAILED ON TAXI WAY.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT BRAKE CONTROL VALVE CABLE THAT WAS BROKEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
